Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 12, Number 2 (2012), 963-977.
Concordance to links with unknotted components
We show that there are topologically slice links whose individual components are smoothly concordant to the unknot, but which are not smoothly concordant to any link with unknotted components. We also give generalizations in the topological category regarding components of prescribed Alexander polynomials. The main tools are covering link calculus, algebraic invariants of rational knot concordance theory, and the correction term of Heegaard Floer homology.
Algebr. Geom. Topol., Volume 12, Number 2 (2012), 963-977.
Received: 13 April 2011
Revised: 27 January 2012
Accepted: 28 January 2012
First available in Project Euclid: 19 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cha, Jae Choon; Ruberman, Daniel. Concordance to links with unknotted components. Algebr. Geom. Topol. 12 (2012), no. 2, 963--977. doi:10.2140/agt.2012.12.963. https://projecteuclid.org/euclid.agt/1513715377